Matematicki Vesnik

Vol. 66, No. 1, 2014 · Contents

P. K. Jhade, A. S. Saluja:
On weak and strong convergence theorems for two nonexpansive mappings in Banach spaces

F. Ghanim, M. Darus:
A new class of meromorphic functions related to Cho-Kwon-Srivastava operator

K. Jichang:
Generalized Hausdorff operators on weighted Herz spaces

U. C. De, S. Mallick:
$N(k)$-quasi Einstein manifolds satisfying certain curvature conditions

P. Chandra, S. S. Thakur, R. Singh:
Functions of class $H(\alpha,p)$ and Taylor means

M. Abbas, B. Ali, S. N. Mishra:
Fixed points of multivalued Suzuki-Zamfirescu-$(f,g)$ contraction mappings

M. G\"{u}rdal, M. B. Huban:
On {\Cal I}-convergence of double sequences in the topology induced by random 2-norms

L. Q. Tuyen:
Some characterizations of spaces with locally countable networks

K. Raj, S. K. Sharma:
Some spaces of double difference sequences of fuzzy numbers

S. Menkad, S. Guedjiba:
On the invertibility of $AA^{+}-A^{+}A$ in a Hilbert space

S. G. da Silva:
Two infinite families of equivalences of the continuum hypothesis

Sh. Sedghi, N. V. Dung:
Fixed point theorems on S-metric spaces

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 22 Jul 2013. Last modified: 22 November 2013.

© 2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition